Alert archive / Minnesota / River Flood Warnings in 2018

River Flood Warning 75, NWS Sioux Falls, SD

April 24, 2018Rock County, Minnesota

NWS Sioux Falls, SD issued this river flood warning at Apr 24, 2018, 1:44 AM CDT for Rock County, Minnesota. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Apr 24, 2018, 1:44 AM CDT (06:44 UTC)
Expired
Apr 24, 2018, 3:16 PM CDT
In force
14 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Minor

County Rock County, MN

The radar

The Sioux Falls radar (KFSD), 53 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rock River near Hardwick (HRDM5).

Action stage
12 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

691 
WGUS43 KFSD 240644
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Sioux Falls SD
144 AM CDT Tue Apr 24 2018

...The National Weather Service in Sioux Falls has issued a flood 
warning for the following rivers in Minnesota...

  Rock River Near Hardwick
  Redwood River At Russell
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

MNC083-251043-
/O.CON.KFSD.FL.W.0068.000000T0000Z-000000T0000Z/
/RUSM5.2.ER.180422T1650Z.180424T0515Z.000000T0000Z.NO/
144 AM CDT Tue Apr 24 2018

...Observed flooding increased from Minor to Moderate severity...
  The Flood Warning continues for 
  The Redwood River At Russell.
* until further notice.
* At 01AM Tuesday the stage was   17.20 feet.
* Flood stage is   14.00 feet.

&&
 
LAT...LON 4435 9614 4440 9608 4435 9598 4441 9591
          4436 9585 4429 9597

$$

MNC133-251043-
/O.NEW.KFSD.FL.W.0075.180424T0644Z-000000T0000Z/
/HRDM5.1.ER.180424T0154Z.180424T0630Z.000000T0000Z.NO/
144 AM CDT Tue Apr 24 2018

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The Rock River Near Hardwick.
* until further notice.
* At 01AM Tuesday the stage was   14.46 feet.
* Flood stage is   14.00 feet.
* At stages near 14.0 feet...The lower left bank overflows flooding 
  low lying agricultural lands. 

&&
 
LAT...LON 4391 9620 4391 9610 4383 9611 4370 9611
          4371 9622 4380 9616

$$

&& 
Location Flood    Latest Observed
         Stage    Stage  Time    

REDWOOD RIVER
RUSM5    14.0     17.20  Tue 1 AM

ROCK RIVER
HRDM5    14.0     14.46  Tue 1 AM
2 follow-up statements
765 
WGUS83 KFSD 241525
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
1025 AM CDT Tue Apr 24 2018

...The Flood Warning is cancelled for the following rivers in South 
Dakota...

  Firesteel Creek Near Mount Vernon

  ...The Flood Warning continues for the following rivers in South 
Dakota...Iowa...Minnesota...

  James River Near Forestburg
  James River At Mitchell
  James River Near Scotland
  Big Sioux River Near Brookings
  Big Sioux River Near Dell Rapids
  Big Sioux River Near Bruce
  Big Sioux River Near Medary
  Big Sioux River Near Flandreau
  Big Sioux River Near Trent
  Big Sioux River At Sioux Falls I-90
  Big Sioux River At Sioux Falls North Cliff
  Big Sioux River Near Canton
  Big Sioux River Above Hawarden
  Big Sioux River At Akron
  Split Rock Creek Below Jasper
  Rock River Near Hardwick
  Rock River At Rock Rapids
  Ocheyedan River Near Spencer
  Little Sioux River Near Milford
  Little Sioux River At Spencer
  Little Sioux River At Linn Grove
  Little Sioux River At Cherokee
  West Fork Des Moines River Near Windom
  Redwood River At Russell
  Redwood River Near Marshall
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

SDC011-251925-
/O.CON.KFSD.FL.W.0066.000000T0000Z-000000T0000Z/
/BRCS2.2.ER.180421T0027Z.180423T1830Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Big Sioux River Near Bruce.
* until further notice.
* At 09AM Tuesday the stage was 10.12 feet.
* Flood stage is  8.00 feet.
* At stages near 10.5 feet...198th Street and 199th Street between 
  466th and 467th avenues are flooded, as is 202nd Street between 465th
  and 467th avenues, and 465th Avenue between 203rd and 204th streets. 

&&
 
LAT...LON 4451 9690 4451 9683 4441 9688 4433 9686
          4433 9692 4443 9696 4448 9690

$$

SDC011-251925-
/O.CON.KFSD.FL.W.0076.000000T0000Z-000000T0000Z/
/BSMS2.1.ER.180423T1800Z.180424T1345Z.000000T0000Z.UU/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Big Sioux River near Medary.
* until further notice.
* At 09AM Tuesday the stage was 1568.66 feet.
* Flood stage is 1568.00 feet.
* At stages near 1568 feet...The intersection of 216th Street and 
  469th Avenue is flooded. 

&&
 
LAT...LON 4433 9692 4433 9686 4429 9683 4420 9675
          4417 9678 4422 9686 4427 9687

$$

SDC011-101-251925-
/O.EXT.KFSD.FL.W.0049.000000T0000Z-180430T0900Z/
/BRKS2.3.ER.180421T1150Z.180425T0600Z.180429T0900Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Big Sioux River Near Brookings.
* until late Sunday night.
* At 09AM Tuesday the stage was 12.23 feet.
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is  9.00 feet.
* Forecast...The river will crest near 12.4 feet on Wednesday April 25.
* At stages near 12.0 feet...475th Avenue and 222nd Street being to 
  flood. 

&&
 
LAT...LON 4417 9678 4420 9675 4414 9659 4410 9658
          4410 9666 4411 9666

$$

SDC101-251925-
/O.CON.KFSD.FL.W.0071.000000T0000Z-000000T0000Z/
/BSFS2.1.ER.180423T1145Z.180424T1400Z.000000T0000Z.UU/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Big Sioux River near Flandreau.
* until further notice.
* At 09AM Tuesday the stage was 1541.18 feet.
* Flood stage is 1540.00 feet.
* At stages near 1541 feet...479th Avenue between 224th and 225th 
  Streets begins to flood. 

&&
 
LAT...LON 4410 9666 4410 9658 4407 9652 4404 9653
          4402 9659 4405 9664 4407 9661

$$

SDC099-101-251925-
/O.CON.KFSD.FL.W.0073.000000T0000Z-000000T0000Z/
/TRES2.1.ER.180423T1022Z.180424T1415Z.000000T0000Z.UU/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Big Sioux River near Trent.
* until further notice.
* At 09AM Tuesday the stage was 1496.22 feet.
* Flood stage is 1495.00 feet.
* At stages near 1496 feet...478th Avenue and 242nd Street being to 
  flood. 

&&
 
LAT...LON 4396 9672 4396 9667 4392 9665 4391 9663
          4385 9663 4381 9667 4381 9672 4382 9674
          4384 9670 4387 9668 

$$

SDC099-101-251925-
/O.EXT.KFSD.FL.W.0050.000000T0000Z-000000T0000Z/
/DERS2.1.ER.180421T1700Z.180426T1200Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Big Sioux River Near Dell Rapids.
* until further notice.
* At 09AM Tuesday the stage was 12.88 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Forecast...The river will crest near 13.9 feet by Thursday 
  April 26. 
* At stages near 14.0 feet...Significant amounts of agricultural 
  lands are flooded through the basin. 

&&
 
LAT...LON 4382 9674 4381 9672 4369 9671 4369 9676
          4373 9678 4379 9676

$$

SDC099-251925-
/O.CON.KFSD.FL.W.0051.000000T0000Z-000000T0000Z/
/SFLS2.2.ER.180420T1500Z.180426T1800Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Big Sioux River At Sioux Falls I-90.
* until further notice.
* At 09AM Tuesday the stage was 14.45 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12.00 feet.
* Forecast...The river will crest near 15.4 feet by Thursday 
  April 26.
* At stages near 15.0 feet...Flooding begins to affect roads, homes, 
  and businesses in Renner. 

&&
 
LAT...LON 4369 9676 4369 9671 4362 9672 4358 9672
          4356 9672 4357 9674 4359 9673 4360 9675
          4363 9676 

$$

IAC119-SDC083-099-251925-
/O.CON.KFSD.FL.W.0077.180426T1200Z-180428T0900Z/
/SXFS2.1.ER.180426T1200Z.180426T1800Z.180427T0900Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Big Sioux River At Sioux Falls North Cliff.
* from Thursday morning to late Friday night.
* At 09AM Tuesday the stage was 14.40 feet.
* Minor flooding is forecast.
* Flood stage is 16.00 feet.
* Forecast...The river will rise above flood stage and crest near 
  16.2 feet on Thursday April 26, and fall below flood stage on 
  Friday April 27.
* At stages near 16.0 feet...Rural flooding downstream of Sioux Falls
  begins, and the Glenwood Stable begins to flood. 

&&
 
LAT...LON 4356 9672 4358 9672 4358 9668 4359 9668
          4362 9664 4359 9665 4356 9667

$$

IAC119-167-SDC083-251925-
/O.CON.KFSD.FL.W.0072.000000T0000Z-000000T0000Z/
/CBSS2.1.ER.180422T1000Z.180423T1745Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Big Sioux River near Canton.
* until further notice.
* At 09AM Tuesday the stage was 1236.12 feet.
* Flood stage is 1235.00 feet.
* At stages near 1235 feet...Flooding begins to affect crop and 
  pasture land. 

&&
 
LAT...LON 4339 9658 4338 9646 4327 9648 4327 9652
          4325 9652 4323 9643 4313 9640 4308 9641
          4308 9654 4313 9650 4320 9652 4321 9661
          4332 9660 4331 9656 

$$

IAC149-167-SDC127-251925-
/O.CON.KFSD.FL.W.0052.000000T0000Z-000000T0000Z/
/HWDI4.2.ER.180421T0645Z.180424T1800Z.000000T0000Z.UU/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Big Sioux River above Hawarden.
* until further notice.
* At 09AM Tuesday the stage was 24.75 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.50 feet.
* Forecast...The river will crest near 24.9 feet later today.
* At stages near 25.5 feet...Iowa Highway 10 begins to flood. 

&&
 
LAT...LON 4308 9654 4308 9641 4302 9646 4291 9649
          4291 9658

$$

IAC149-SDC127-251925-
/O.CON.KFSD.FL.W.0053.000000T0000Z-000000T0000Z/
/AKRI4.2.ER.180421T1445Z.180425T0600Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Big Sioux River At Akron.
* until further notice.
* At 09AM Tuesday the stage was 19.08 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.00 feet.
* Forecast...The river will crest near 19.5 feet by Wednesday 
  April 25. 
* At stages near 19.5 feet...Several farm houses are flooded. 

&&
 
LAT...LON 4291 9658 4291 9649 4281 9654 4277 9659
          4278 9665

$$

IAC041-059-251925-
/O.CON.KFSD.FL.W.0067.000000T0000Z-000000T0000Z/
/MIFI4.2.ER.180421T0300Z.180424T1300Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 09AM Tuesday the stage was 14.24 feet.
* Flood stage is 12.00 feet.
* At stages near 14.0 feet...Significant amounts of pasture and other
  farm lands begin to flood. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-251925-
/O.CON.KFSD.FL.W.0046.000000T0000Z-000000T0000Z/
/SPWI4.1.ER.180414T0415Z.180424T1800Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Little Sioux River At Spencer.
* until further notice.
* At 09AM Tuesday the stage was 13.07 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.00 feet.
* Forecast...The river is near crest now.
* At stages near 14.0 feet...City sewers in Spencer can begin to back
  up. Highway 18 between Spencer and Dickens can start flooding if 
  flows on the tributary creeks are also very high. 

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

IAC021-041-251925-
/O.CON.KFSD.FL.W.0047.000000T0000Z-000000T0000Z/
/LNNI4.2.ER.180418T0405Z.180426T1200Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until further notice.
* At 09AM Tuesday the stage was 18.83 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 18.00 feet.
* Forecast...The river will crest near 19.5 feet by Thursday 
  April 26.
* At stages near 20.0 feet...Significant flooding of agricultural 
  land begins along this entire stretch of the river. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

IAC035-251925-
/O.CON.KFSD.FL.W.0078.180426T0600Z-000000T0000Z/
/CHKI4.1.ER.180426T0600Z.180428T1200Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Little Sioux River At Cherokee.
* from late Wednesday night until further notice.
* At 09AM Tuesday the stage was 16.64 feet.
* Minor flooding is forecast.
* Flood stage is 17.00 feet.
* Forecast...Rise above flood stage by Thursday April 26 and crest
  near 18.1 feet by Saturday April 28.
* At stages near 18.0 feet...Cherokee city park begins to flood on 
  the south bank of the river. 

&&
 
LAT...LON 4296 9543 4291 9539 4265 9557 4256 9569
          4256 9578 4270 9564

$$

MNC083-251925-
/O.CON.KFSD.FL.W.0068.000000T0000Z-000000T0000Z/
/RUSM5.2.ER.180422T1650Z.180424T0515Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Redwood River At Russell.
* until further notice.
* At 09AM Tuesday the stage was 17.13 feet.
* Flood stage is 14.00 feet.
* At stages near 19.0 feet...Water reaches the bottom of the bridge
  on County Road 60 two miles southwest of Russell.

&&
 
LAT...LON 4435 9614 4440 9608 4435 9598 4441 9591
          4436 9585 4429 9597

$$

MNC083-251925-
/O.EXT.KFSD.FL.W.0064.000000T0000Z-180427T0600Z/
/MSHM5.2.ER.180422T2330Z.180424T1230Z.180426T0600Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Redwood River Near Marshall.
* until late Thursday night.
* At 08AM Tuesday the stage was 15.71 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.00 feet.
* Forecast...The river is near crest now.
* At stages near 16.6 feet...Water will enter Wayside Park, go over 
  the control weir and into the Cottonwood River basin. 

&&
 
LAT...LON 4436 9585 4441 9591 4453 9579 4453 9559
          4448 9559 4448 9572

$$

SDC111-251925-
/O.EXT.KFSD.FL.W.0054.000000T0000Z-180426T2230Z/
/FORS2.1.ER.180423T0100Z.180424T1800Z.180425T2230Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The James River Near Forestburg.
* until Thursday afternoon.
* At 09AM Tuesday the stage was 12.65 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Forecast...The river is near crest now.
* At stages near 12.0 feet...Flooding begins over the left bank and a
  few county or township roads begin to flood. 

&&
 
LAT...LON 4420 9822 4420 9810 4402 9802 4393 9798
          4393 9812 4409 9816

$$

SDC035-061-251925-
/O.EXT.KFSD.FL.W.0055.000000T0000Z-180501T0900Z/
/JRMS2.1.ER.180423T1352Z.180425T1800Z.180430T0900Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The James River At Mitchell.
* until Tuesday May 01.
* At 08AM Tuesday the stage was 18.24 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.00 feet.
* Forecast...The river will crest near 18.5 feet by Wednesday April 25.
* At stages near 20.0 feet...The higher banks overflow. 

&&
 
LAT...LON 4393 9812 4393 9798 4370 9789 4340 9763
          4338 9777 4351 9797

$$

SDC067-135-251925-
/O.EXT.KFSD.FL.W.0056.000000T0000Z-180501T0000Z/
/SCOS2.1.ER.180427T0000Z.180427T1800Z.180430T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The James River Near Scotland.
* until Monday evening.
* At 09AM Tuesday the stage was 12.64 feet.
* Minor flooding is forecast.
* Flood stage is 13.00 feet.
* At stages near 13.0 feet...Significant agricultural flooding 
  begins. 

&&
 
LAT...LON 4338 9777 4340 9763 4321 9755 4308 9736
          4308 9750 4317 9769

$$

MNC133-SDC099-251925-
/O.CON.KFSD.FL.W.0065.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.180421T0221Z.180421T1930Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Split Rock Creek Below Jasper.
* until further notice.
* At 09AM Tuesday the stage was 91.80 feet.
* Flood stage is 91.00 feet.
* At stages near 91.0 feet...The lower banks on this stretch of the 
  creek are overtopped. The low water crossing on 250th Street at the 
  MN/SD state line is flooded. 

&&
 
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
          4372 9654 4381 9649

$$

MNC133-251925-
/O.CON.KFSD.FL.W.0075.000000T0000Z-000000T0000Z/
/HRDM5.1.ER.180424T0154Z.180424T0630Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Rock River Near Hardwick.
* until further notice.
* At 09AM Tuesday the stage was 14.03 feet.
* Flood stage is 14.00 feet.
* At stages near 14.0 feet...The lower left bank overflows flooding 
  low lying agricultural lands. 

&&
 
LAT...LON 4391 9620 4391 9610 4383 9611 4370 9611
          4371 9622 4380 9616

$$

IAC119-251925-
/O.EXT.KFSD.FL.W.0058.000000T0000Z-180427T0600Z/
/RAPI4.1.ER.180422T1603Z.180424T0400Z.180426T0600Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Rock River At Rock Rapids.
* until late Thursday night.
* At 09AM Tuesday the stage was 13.62 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.00 feet.
* Forecast...The river will crest near 13.8 feet later today. 
* At stages near 13.0 feet...The lower banks on the left side of the 
  river will begin flooding. 

&&
 
LAT...LON 4350 9625 4350 9614 4338 9611 4331 9618
          4334 9625 4341 9619

$$

IAC041-251925-
/O.CON.KFSD.FL.W.0059.000000T0000Z-180427T0600Z/
/SPOI4.1.ER.180422T1515Z.180424T0800Z.180426T0600Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The Ocheyedan River Near Spencer.
* until late Thursday night.
* At 09AM Tuesday the stage was 8.90 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.00 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday April 26.
* At stages near 9.5 feet...Significant amounts of pasture and other 
  farm land begin flooding. 

&&
 
LAT...LON 4318 9540 4318 9533 4315 9520 4313 9513
          4312 9524 4315 9540

$$

MNC033-063-251925-
/O.CON.KFSD.FL.W.0070.000000T0000Z-000000T0000Z/
/WDOM5.1.ER.180423T0640Z.180423T1430Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning continues for
  The West Fork Des Moines River Near Windom.
* until further notice.
* At 09AM Tuesday the stage was 19.25 feet.
* Flood stage is 19.00 feet.
* At stages near 19.0 feet...Minor lowland flooding begins along the 
  lower east bank. 

&&
 
LAT...LON 4382 9533 4389 9537 4398 9521 4375 9499
          4375 9512 4388 9520

$$

SDC035-241555-
/O.CAN.KFSD.FL.W.0057.000000T0000Z-180426T0000Z/
/MTVS2.N.ER.180423T1630Z.000000T0000Z.000000T0000Z.NO/
1025 AM CDT Tue Apr 24 2018

The Flood Warning is cancelled for
  The Firesteel Creek Near Mount Vernon.
* At 09AM Tuesday the stage was 7.80 feet.
* Flood stage is 8.00 feet.
* Forecast...The river will fall to 7.3 feet by Wednesday morning.
* At stages near 8.0 feet...The right bank overflows. 

&&
 
LAT...LON 4383 9850 4392 9842 4381 9829 4379 9807
          4373 9805 4374 9831

$$

&& 
Location Flood    Latest Observed   Maximum Forecast  Recent Observed
         Stage    Stage  Time       Stage  Time       Crest Time

BIG SIOUX RIVER
BRCS2       8.0     10.12 Tue 10 AM                     10.2  Mon Apr 23
BSMS2    1568.0   1568.66 Tue 9 AM                    1568.7  Tue Apr 24
BRKS2       9.0     12.23 Tue 10 AM  12.4  Wed 1 AM 
BSFS2    1540.0   1541.18 Tue 9 AM                    1541.2  Tue Apr 24
TRES2    1495.0   1496.22 Tue 9 AM                    1496.2  Tue Apr 24
DERS2      12.0     12.88 Tue 9 AM   13.9  Thu 7 AM 
SFLS2      12.0     14.45 Tue 9 AM   15.4  Thu 1 PM 
SXFS2      16.0     14.40 Tue 9 AM   16.2  Thu 1 PM 
CBSS2    1235.0   1236.12 Tue 9 AM                    1236.3  Mon Apr 23
HWDI4      20.5     24.75 Tue 9 AM   24.9  Tue 1 PM  
AKRI4      16.0     19.08 Tue 9 AM   19.5  Wed 1 AM 

LITTLE SIOUX RIVER
MIFI4      12.0     14.24 Tue 9 AM                      15.3  Sun Apr 15
SPWI4      10.0     13.07 Tue 9 AM   13.2  Tue 1 PM  
LNNI4      18.0     18.83 Tue 9 AM   19.5  Thu 7 AM 
CHKI4      17.0     16.64 Tue 9 AM   18.1  Sat 7 AM  

REDWOOD RIVER
RUSM5      14.0     17.13 Tue 9 AM                      17.3  Tue Apr 24
MSHM5      14.0     15.71 Tue 9 AM                      15.9  Tue Apr 24

JAMES RIVER
FORS2      12.0     12.65 Tue 9 AM   12.7  Tue 1 PM  
JRMS2      17.0     18.24 Tue 9 AM   18.5  Wed 1 PM 
SCOS2      13.0     12.64 Tue 9 AM   13.2  Fri 1 PM 

SPLIT ROCK CREEK
JSPM5      91.0     91.80 Tue 9 AM                      92.6  Sat Apr 21

ROCK RIVER
HRDM5      14.0     14.03 Tue 9 AM                      14.5  Tue Apr 24
RAPI4      13.0     13.62 Tue 9 AM                      13.9  Mon Apr 23

OCHEYEDAN RIVER
SPOI4       8.0      8.90 Tue 10 AM                      9.0  Tue Apr 24

WEST FORK DES MOINES RIVER
WDOM5      19.0     19.25 Tue 9 AM                      19.4  Mon Apr 23

FIRESTEEL CREEK
MTVS2       8.0      7.80 Tue 10 AM                      8.2  Mon Apr 23

MG
167 
WGUS83 KFSD 242016
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
316 PM CDT Tue Apr 24 2018

...The Flood Warning is cancelled for the following rivers in 
Minnesota...

  Rock River Near Hardwick
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

MNC133-242046-
/O.CAN.KFSD.FL.W.0075.000000T0000Z-180424T2016Z/
/HRDM5.1.ER.180424T0154Z.180424T0630Z.180424T1503Z.NO/
316 PM CDT Tue Apr 24 2018

The Flood Warning is cancelled for
  The Rock River Near Hardwick.
* At 02PM Tuesday the stage was 13.37 feet.
* Flood stage is 14.00 feet.
* Recent Activity...The river went above flood stage on Monday, 
  crested at 14.5 feet overnight, and fell below flood stage late
  this morning.
* At stages near 14.0 feet...The lower left bank overflows flooding 
  low lying agricultural lands. 

&&
 
LAT...LON 4391 9620 4391 9610 4383 9611 4370 9611
          4371 9622 4380 9616

$$

&& 
Location Flood    Latest Observed   Recent Observed
         Stage    Stage  Time       Crest Time

ROCK RIVER
HRDM5    14.0     13.37 Tue 2 PM    14.5  Tue Apr 24

MG

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Apr 23, 10:32 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 23, 10:32 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
1032 PM CDT Mon Apr 23 2018

.SHORT TERM...(This evening through Tuesday)
Issued at 307 PM CDT Mon Apr 23 2018

April showers (rain not snow) are on the way! The next measurable
precipitation arrives tonight into Tuesday as a shortwave currently
over the Northern Plains translates southeast into the Dakotas.
Latest model runs place the highest QPF (0.10"-0.60") along and west
of the I-29 corridor. Thermal profiles suggest a deep and rich BL
moisture along and west of the James River, starting in the
nighttime and continuing through the day on Tuesday. With that
said, better chances fall across southeast SD, likely along the
Missouri river valley; albeit areas along and east of I-29 could
see sprinkles/very light rain. Most of the instability remains
farther south of the forecast area, therefore only rain chances
are anticipated.

Scattered showers will begin to move across the MO river after 07Z
Tuesday, then spreading east-southeast across southeast South Dakota
throughout the day, before tapering off early in the evening hours.
With increasing clouds and showers, Tuesday will mainly in the 50s
to mid 60s over northwest Iowa.

.LONG TERM...(Tuesday night through Monday)
Issued at 307 PM CDT Mon Apr 23 2018

A surface ridge settles in by Wednesday, leaving the region dry
with plenty of sunshine and mild temperatures. Highs will reach
the upper 50s and 60s.

A weak disturbance and associated cold front will move southeast
from North Dakota into Iowa by Thursday. Looks to be a fast-moving
system, therefore not much is expected in terms of precipitation. As
for now, better chances for light rain looks to be along and east of
a line from SUX to Worthington to Marshall which is where better
omega lifting and saturated layer persist. Low-level layers should
remain saturated so mostly cloudy conditions are still expected
through mid-afternoon, bringing more sunshine by late afternoon and
evening.

For the remainder of the extended, temperatures will be the main
feature. Building heights move in behind the frontal boundary,
leaving the forecast area mostly dry. With southerly surface winds
prevailing through the weekend, near to above normal temperatures
are expected with highs reaching the 70s. Model guidance diverges
in temperatures, bringing cooler temperatures; therefore have
raised temperatures from Friday to Monday by blending Superblend
and ConsRaw to produce highs in the 60s and 70s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1025 PM CDT Mon Apr 23 2018

Showers currently moving into central South Dakota will begin to
impact areas along and west of the James River after 09z tonight
along with low end VFR to MVFR ceilings. KHON stands the best
chance to see measurable rain, with KFSD and KSUX likely more hit
or miss sprinkles or light rain. Winds will also switch to out of
the north/northeast after daybreak Tuesday and become breezy at
times.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
IA...None.
NE...None.
&&

SHORT TERM...05
LONG TERM...05
AVIATION...Kalin
Hazardous weather outlook, Apr 23, 9:51 PM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
951 PM CDT Mon Apr 23 2018

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-250300-
Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln MN-Lyon MN-Murray-Cottonwood-
Nobles-Jackson-Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-
Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-
Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-
Turner-Lincoln SD-Bon Homme-Yankton-Clay SD-Union-
951 PM CDT Mon Apr 23 2018

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, southwest Minnesota, northeast Nebraska,
central South Dakota, east central South Dakota, south central
South Dakota, and southeast South Dakota.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Minor to moderate flooding is forecast to continue through mid to
late week on many rivers and streams due to the recent snowmelt.

Gusty north-northwest winds Thursday will bring a potential for
elevated fire danger.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

River Flood Warnings in Minnesota, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.